# SDR AALA20100421TUL07

- Difficulty date: April 21, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 31,310 hours, 15,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20 LEFT CRACKED AT LOWER FORWARD FASTENER HOLE TO EDGE.  INSTALLED DOUBLER AT LONGERON 20 LEFT PER AARD 53-10-00-18.
